# SDR RAIA201907120003

- Difficulty date: July 12, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 43,078 hours, 26,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pressure Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR OPEN INDICATION IN FLIGHT. PRESSURE DID NOT HOLD. PRESSURIZED AIRCRAFT NUMBEROUS TIMES. OPS CHECK OF BAGGAGE DOOR GOOD. NO DEFECTS NOTED. DEFERED BAGGAGE DOOR WARNING SYSTEM. UPDATES PROVIDED WHEN AVAILIBLE. SUPPLIMENTAL INFORMATION. CLEARED CARGO DOOR DMI. ADJUSTED CABLES ON PRESSURE RELEASE PANEL. OPS CHECK GOOD.
